skin-hair-icon
Iching at buttock
Skin is drying at buttock. I am consulted many doctors but the problem is not cleared. The problem is coming and going. To this problem doctors suggested hh derma cream, dk cream, ocacet, serina cream and etc..I applied them and continued for so many days. After some days itching will not be there till the medicine cource is over. Again the problem starts. This is happening since 4 years. During this time I haven't slept for many days due to itching in the night. Itching effect will be more at night times only. Kindly solve my problem. Thank you
255 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

Hi.. you are using wrong treatment . What you have looks like fungal infection which has been treated with steroid cream. As long you use steroid cream , you ll see improvement.  Moment you stop the cream , infection come back with more severe degree. So stop that HHDERM cream it contains steroid cream . Never use itchguard ,  Ring guard ,  Fourderm ,  Penderm + ,  quadriderm,  lobate gn ,  etc etc etc etc.... without doctors advice Never consult general physicians for skin problems. For a non dermatologist everything looks the same.. chances of misdiagnosis is very high Plz consult a dermatologist to get it examined properly . If required he may do koh test to rule out fungal infection. It takes at least 6 weeks to get completely cured. Don't worry you ll be fine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.